Vol. 47, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Isometric dilations of contractions on Banach spaces

Elena Stroescu

Vol. 47 (1973), No. 1, 257–262
Abstract

This paper is concerned with the dilation, in the case of a Banach space, of operator-valued functions on a group into representations. Banach-space analogues of Sz.-Nagy’s theorem and Ando’s theorem are obtained.

Mathematical Subject Classification 2000
Primary: 47A20
Milestones
Received: 21 June 1971
Revised: 27 February 1973
Published: 1 July 1973
Authors
Elena Stroescu